应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2017, Vol. 33 Issue (2): 417-434    DOI: 10.1007/s10255-017-0671-4
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
The Existence of Semiclassical States for Some P-Laplacian Equation with Critical Exponent
Ji-xiu WANG
School of Mathematics and Computer Science, Hubei University of Arts and Science, Xiangyang 441053, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9